PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 2 | 267-269
Tytuł artykułu

On the algebra of constants of polynomial derivations in two variables

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let d be a k-derivation of k[x,y], where k is a field of characteristic zero. Denote by $\widetilde d$ the unique extension of d to k(x,y). We prove that if ker d ≠ k, then ker $\widetilde d$ = (ker d)_0, where (ker d)_0 is the field of fractions of ker d.
Słowa kluczowe
Rocznik
Tom
83
Numer
2
Strony
267-269
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-10-18
poprawiono
1999-11-03
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] A. Nowicki, Polynomial Derivations and Their Rings of Constants, N. Copernicus University Press, Toruń, 1994.
  • [2] S. Sato, On the ring of constants of a derivation of ℝ[x,y], Rep. Fac. Engrg. Oita Univ. 39 (1999), 13-16.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i2p267bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.